Long-Term Effects of the Adenosine Kinase Inhibitor GP-515 on Hepatic Microcirculation Following Hemorrhagic Shock

@article{Bulut2003LongTermEO,
  title={Long-Term Effects of the Adenosine Kinase Inhibitor GP-515 on Hepatic Microcirculation Following Hemorrhagic Shock},
  author={K. Bulut and B. Sargin and I. Marzi and C. Bauer},
  journal={European Journal of Trauma},
  year={2003},
  volume={29},
  pages={139-144}
}
  • K. Bulut, B. Sargin, +1 author C. Bauer
  • Published 2003
  • Medicine
  • European Journal of Trauma
  • AbstractBackground: Microcirculatory perfusion failure, known as the “no-reflow phenomenon”, often develops within a few days after ischemia-reperfusion injury and can be a severe problem following resuscitation. Investigations with the adenosine kinase inhibitor GP-515 have shown beneficial protective effects on tissue. We investigated GP-515 in a long-term intravital microscopy rat model of hemorrhagic shock in order to evaluate its potential usage in prevention of multi-organ failure (MOF… CONTINUE READING
    2 Citations
    Changing Paradigms in Animal Models of Traumatic/Hemorrhagic Shock
    • 8

    References

    SHOWING 1-10 OF 23 REFERENCES
    Adenosine kinase inhibitor GP515 attenuates hepatic leukocyte adhesion after hemorrhagic hypotension.
    • 9
    • PDF
    Protective effect of an adenosine kinase inhibitor in septic shock.
    • 136
    Adenosine inhibits ischemia-reperfusion-induced leukocyte adherence and extravasation.
    • 108
    Microvascular ischemia-reperfusion injury in striated muscle: significance of "no reflow".
    • 190
    Anti-inflammatory effects of an adenosine kinase inhibitor. Decreased neutrophil accumulation and vascular leakage.
    • 73
    Oxygen-derived free radicals in postischemic tissue injury.
    • J. McCord
    • Medicine
    • The New England journal of medicine
    • 1985
    • 5,355